ON A CONJECTURE OF BRAVERMAN-KAZHDAN

Research output: Contribution to journalArticlepeer-review

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)1171-1214
Number of pages44
JournalJournal of the American Mathematical Society
Volume35
Issue number4
DOIs
StatePublished - 2022

Bibliographical note

Funding Information:
I especially would like to thank Gérard Laumon for useful discussions. The argument using character sheaves in mixed-characteristic to prove the Braverman-Kazhdan conjectures in the ℓ-adic setting, follows a suggestion of his. I also would like to thank Roman Bezrukavnikov, Ngô Bao Châu, Victor Ginzburg, and Zhiwei Yun for useful discussions. I thank the anonymous referees for valuable comments. I am grateful for the support of NSF grant DMS-1702337 and DMS-2001257, and the S. S. Chern Foundation.

Cite this